# SDR 99ZZZX1356

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2360 · Static Discharge System
- Part: Discharger
- Part number: 16935
- Condition: Mismanufactured
- Location: Elevator
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BORE IS THREADED INCORRECTLY.  BAD FROM STOCK.  REMOVED AND REPLACED.
